Jump to content

Recommended Posts

First, excuse me for my English, I speak just French. I’m new on this group and would share my story. 

My story with shrink medications:

It’s the most important rules, the golden rules if you want quit all this crap with minimal damage: stay on the original molecule and taper SLOWLY. I’m destroyed now because I have follow my Dr in this process:
1. Ten years on Tramadol and two years on Klonopin due to neurologic pain after a failed surgery.
2. Almost CT withdrawal of the two molecules , at this time I don’t know a clue about Ashton Manual and withdrawal, I trust my doc
3. Results: depression, anxiety, seizures, ...DR ad Olanzapine and Cymbalta (first time in my life that I take antipsychotic and AD)
4. Results: suicidal ideation, I inform my doc, he up the dosage of the AD!
5. Result: Suicide attempt two weeks later, cardiac and respiratory arrest , 2 weeks in intensive care at hospital 
6. They give me Effexor, Pregabalin high dose (Lyrica ), Fentanyl, massive dose of benzos 
7.Result: serotoninergic symptômes, they stop CT the fentanyl and Tramadol but ad Trazodone and sleeping pills
8. Results: psychosis, seizures, panic attacks, bowel obstruction and direct to ER!
9.Result: they cut CT the Effexor, Pregabalin, Trazodone and start with anSSRI (fluvoxamine), sleeping pills, Propranolol for tremors and heart rate, and start to cut the benzos but at a rythm of 25% each week.
10. Result: panic attacks, sweating, tremors, insomnia, suicidal tough, akhitisia, enable to eat (lost 30kg in 6 months), depersonalization, weak as hell!
11. Result: 10 weeks in detox clinic...they continue to cut the benzos but 50% each week!!! I talk with the Addicto in charge about Ashton and Breggin, about FB group... Never hearing this!!!
12. Result: back to home with SSRI but nothing else, BUT PAWS off hell: insomnia, dizziness, POTS, PSSD, PTSD, DEPRESSION, CNS AND GI SYSTEM DESTROYED, Anhedonia,SEIZURES, PANIC ATTACKS,  ...

13. Result: my Dr stop the SSRI CT and reinstate pregabalin and another SSRI.

14.Result: more anxiety and insomnia. Dr CT the pregabalin: hell 

15.Result, I change of Dr and search for a treatment with plant medicine Iboga, change my diet due to benzos belly and all damages due to AD and tapering the SSRI.

16. Go in a clinic for treatment with plant medicine Iboga / Ibogaine. Overnight no more PAWS, insomnia, pain, anxiety, ... was a life saver! Iboga reset all neurotransmitters, like if I was a baby born.

17. Return to home with no PAWS, no medication , but weak, tired and depression (My mistake is that I tapering to fast the Last SSRI, at this time I just want do die but my instinct say to me to microdosing with plant medecine Iboga or psilocybin...but was to down to follow my instinct)

18. Back to the shrink who give me SSRI ( insomnia, anxiety returns, give me Mirtazapine, but adverse effects, ad pregabalin  and CT after 3 months,  back on benzos too and ad Quétiapine into the cocktail...) 

I have two lovely kids and a wonderful wife, but I have lost everything: my job, my health, my family... because I’m just able too stay on the couch with horrible symptoms, kindling effect, and pain all day long, sometimes I can eat but the GI system is so painful and destroyed that I can’t assimile nutrients correctly. When I can sleep 2-3 hours it’s a very good night for me, but usually with a lot of nightmares and sweating... Today I have received by mail the decision of health services of my country: I’m considered as 100% invalid.
IN CONCLUSION:  FOR THE PEOPLE WHO WANT STOP SHRINK DRUGS:
1. SLOW TAPERING DON’T GO CT
2. STAY ONLY ON YOUR ORIGINAL MOLECULE 
3. DON’T STOP MULTIPLE MOLECULE IN SAME TIME
4. DON’T FOLLOW IN ANY CASE THE DR ADVISE ABOUT TAPERING OR DIAGNOSIS DURING WITHDRAWAL 
5.DON’T AD NEW DRUGS IN THE COURSE, NEVER! ONLY TIME, HEALTHY DIET, EXERCISE, SOME VITAMINS ARE THE KEY
6.GO **** YOURSELF     ALL BIG PHARMA AND DOCTORS WHO WORK FOR THIS. MY SON, MY DAUGHTERS AND MY WIFE HAVE NOW A VEGETABLE IN PLACE OF A FATHER. THANK YOU VERY MUCH MOTHER****ERS! HOPE THERE IS A DIVINE JUSTICE AFTER...
Good luck for everyone 🤞🤞🤞hope you will be better than me. ❤️❤️❤️

Edited by Gridley

Tramadol, Klonopin near cold turkeyOlanzapine, Cymbalta Effexor, Pregabalin, Fentanyl, massive dose of benzos CT the fentanyl and Tramadol but add Trazodone and sleeping pills CT the Effexor, Pregabalin, Trazodone, add fluvoxamine), sleeping pills, Propranolol. Reduce benzos 25% each week. In detox clinic , reduce benzos 50% each week.Reinstate pregabalin and another SSRI. Dr CT the pregabalin,treatment with plant medicine Iboga.Mirtazapine, adverse effect, add pregabalin CT after 3 months. Now22.5mg Mirtazapine, 75mg quétiapine, 120mg Tranxene

Link to post
  • Moderator

Welcome to SA, Damien.  I'm sorry about what's been done to you and that you feel so bad.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  Using your post, I'm going to try a create your signature.  Please correct any errors, pick up the signature, click on the link below and paste the information, then press "save."  You'll need to use a computer rather than a phone.

 

Account Settings – Create or Edit a signature.

 

Tramadol, Klonopin - near cold turkey 
Olanzapine, Cymbalta 
Effexor, Pregabalin, Fentanyl, massive dose of benzos 

CT the fentanyl and Tramadol but add Trazodone and sleeping pills
CT the Effexor, Pregabalin, Trazodone, add fluvoxamine), sleeping pills, Propranolol. Reduce benzos 25% each week.
 In detox clinic , reduce benzos 50% each week

Reinstate pregabalin and another SSRI.

Doctor CT the pregabalin 

In a clinic for treatment with plant medicine Iboga / Ibogaine

Mirtazapine, adverse effect, add pregabalin  and CT after 3 months,  Back on benzos and add Quétiapine into the cocktail

QUESTION: Are you currently on Quetiapine.  If so, what dose?  What benzos are you on and at what dose?

 

You are experiencing, among other things, withdrawal from so many changes in drugs done with cold turkeys and fast tapers.

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 

Please don't give up hope.  It has been our experience on this site that we all heal from the harm these drugs have caused.  The brain has a remarkable ability to heal, and in time, you will improve.

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that ae single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can complete your drug signature, questions and connect with other members.  We're glad you found your way here.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • ChessieCat changed the title to Damien: introduction

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy